Title: Location M-estimators are characterized by the infinitesimal behavior of their asymptotic variance
Authors: Rousseeuw, Peter # ×
Issue Date: 1983
Publisher: Société Mathématique de Belgique
Series Title: Bulletin of the Belgian Mathematical Society - Simon Stevin vol:35-B pages:167-176
ISSN: 1370-1444
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.